# SDR REXA2013071001086

- Difficulty date: July 7, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 17,809 hours, 15,796 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Jumper
- Condition: Out Of Position
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP CENTER VANE ACTUATOR BONDING JUMPER POSITIONED INCORRECTLY CAUSING CHAFE DAMAGE TO UPPER SKIN.  REPAIRED IAW SRM 57-00-31 AND 51-12-00.
